See Alike in...

Alike App

Browser

geminibunny

684d

I was just bumped from 50 to 100mg to of Zoloft about a week ago. I also just was prescribed Seroquel as needed for sleep, and I always take Vistaril for anxiety. Last night I took my Zoloft and Vistaril. This morning I woke up in a terrible fog. As I was sitting down, I got extremely dizzy, all the color runs out of my face, I can't feel my hands, I'm dissociated, my heart is racing, and I literally feel like I can't breath. no matter how hard I try... I feel like my lungs aren't inflating fast enough with air. I'm super dehydrated. I'm shaky and dizzy. I just feel like I'm going to die. I've been feeling shaky since the med changes. I don't know what to do. I almost called the ambulance before my husband calmed me down.

Top reply
    • Jo__00

      683d

      Definitely something to do with Zoloft, me and a lot of others I've learned go crazy after getting it bumped up especially doubling it. Same thing happened to me when they doubled my Zoloft from 50 to 100

    • Jo__00

      683d

      Definitely something to do with Zoloft, me and a lot of others I've learned go crazy after getting it bumped up especially doubling it. Same thing happened to me when they doubled my Zoloft from 50 to 100

    • Deanka

      683d

      When I went from 100 mg to 150 mg of Zoloft I got the shakes. I don’t have them on the 100 mg.

    • Slater

      684d

      I’m glad that your husband was able to help with your anxieties about this🫶🏻 but at the same time, it’s SO much better to be safe than sorry. That’s a pretty extreme reaction, feeling like you’re dying and can’t breathe isn’t normal, please at least talk to your psychiatrist about these symptoms. I wish you the best, you’ve got this.

      • geminibunny

        684d

        @Slater sorry meant to reply thanks 🫶

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion